Fentanyl side effects

Common Questions and Answers about Fentanyl side effects

actiq

909257 tn?1242668182 Pain medications have numerous side effects and those who do take pain meds on a regular basis do usually have some kind of depression due to the fact that they do have chronic pain but as far as the meds causing depression or bipolar no I do not believe so.
Avatar n tn I was on 25 mcg of fentanyl and was having side effects so I took the patch off 3 days ago, Now I am in terrible pain all over and can barely get out of bed. What can I do ? If I can tough it out a few more days will I get better?
Avatar f tn Please remember, this is a very powerful drug,. stronger than morphine (times stronger). Read up on fentanyl and the side effects, The fentanyl controls the pain related to how the brain feels pain and it is very powerful. You may not realize what this drug is doing but it works on the brains sensory perception of pain. If you are having side effects, PLEASE CHECK WITH YOUR DOCTOR. If 100mcgt does not control the pain and you are having side effects, something is wrong.
Avatar m tn ve seen of fentanyl detox and my own year long, slow methadone recovery, I think fentanyl and methadone are only different in dosage. The full synthetic nature and side effects of both methadone and fentanyl make them very close tie for the worst detox ever. As I vomit and shat myself in my yard from methadone detox, I remember wishing I was a heroin or any other kind of addict. Anyway, mute point, but wanted to share. How much and how long methadone use have you got under your belt bullseye?
Avatar n tn hair loss, blurred vision, drug cravings, tooth decay, et al- be sure to read all the side effects that this drug may cause because many of the side effects listed really, really do happen. I know because I have fallen victim to many of them. Please heed the cautions and side-effects and the long-term effects this drug will have on your health, your personality and your life. Avoid it at all costs if you are able!
Avatar f tn what were the side effects you experienced? This Doctor didn't mention ANYTHING!, even though he knew my heart history, high blood pressure, and they didn't work before, but I can't remember the details, so he just insisted to use MORE and that was THAT! Did they make you sleepy?, I know they didn't help my pain before but that's all I can remember,(they stopped them within 2 months,nI DO remember that!
Avatar m tn Hi f1swede: Sorry to hear that your meds are not effective for you. I have very good experience with Fentanyl. I use the 100mcg patch along with Morphine for breakthrough and I have found that this combination works great. The Patch is not like the pain meds that you're use to. It will make you tired and so will the morphine but that is a small price to pay for the relief it gives you. You do not get the euphoria that you would get from the Vicodin.
Avatar f tn i have ben on the fentanyl patch quite awhile 100mg and have gone down to 50 mg, my health ended and my last patch ends in 4 days and im scared.
767538 tn?1276575320 How did you stop the methadone? Did you tamper off of it? I was put on morphine release caps but did not like the side effects. I had to give them the remaining amount of pills in order to be placed on 25 mg of Fent. This did nothing for me and I had some percosets left so it got me through until he upped the dose to 75 mg ever 72 hours. I feel like it only works for 2 days and I have trouble keeping it on my skin. I was told that I have to buy this $30.
847512 tn?1272567062 This medication may cause constipation, lightheadedness, dizziness, drowsiness, stomach upset, nausea or flushing the first few days as your body adjusts to the medication. If these symptoms persist or become bothersome, inform your doctor. Notify your doctor if you develop: irregular or slow heartbeat, anxiety, tremors, seizures. If the area around the patch becomes red, itchy or irritated, try a new site. If the irritation continues or becomes worse, contact your doctor.
767538 tn?1276575320 The effects did last 72 hours for me. Expect some side effects until your system adjust to the medication. I only took it for a few months. I developed a horrible allergy to the adhesive. Others will post with more information. Good luck. I hope it works well for you. Please let us know.
Avatar m tn s help (he told us both last year that he doubts that she will ever get off the medication because of her condition) even though she often cries in pain the side effects from the fentanyl have been so bad as during the last few years she has lost over 2 stone in weight, has no appetite suffers with anxiety and depression and having a conversation that she can remember days later is becoming a big problem, she begged me to help her get off the patches a couple of months ago as she says she wakes
Avatar f tn ) lidocaine patch There all really different and they each have pros and cons, as well as a big spectrum of side effects -- for example, in the forums here, I see people mentioning the hell they go through withdrawing from fentanyl. And at the same time, it looks like withdrawing from buprenorphine (or any opiate for that matter) is no walk in the park, either.
Avatar m tn Subs have a ceiling dose above which you will not feel additional euphoria, only side-effects. You might talk to your doctor about reducing your dose to 12, 10 or 8 mgs. You might feel better that way.
Avatar m tn I am a 28 yrs old guy, who had right knee total knee replacement at 2005. ever since then I have terrible pain following me. I have tried many different pain medication and even TENS unit, all of those didn't work. After trying all those option at yr 2009 my pain management doctor offered me to tried "FENTANYL PATCH." FENTANYL PATCH really help. Before the FENTANYL PATCH, I use to took 8 -11 tablet NORCO (325mg/10) per day for pain.
Avatar n tn Which i found was helpful in working out the minimum dose i would need, rather than overestimating it and getting more side effects. Although i am still in a lot of pain and was considering increasing the dose, it's better and i do not seem to have some of the side effects to the degree your husband has and so a smaller dose may be better for the drowsyness and concentration.
1196338 tn?1265163728 The same thing happens with many other side effects. Side effects that are long term, and are interfering with your ability to function more than the pain would have, are probably a good reason to cease a given medication, or at least try a lower dose for a time.
Avatar f tn It takes 4-5 days for serum fentanyl levels to reach steady state in a new patient, so give it a week if your side effects aren't life threatening. If it doesn't work for you, call your doctor and tell them. The patch comes in 12.5, 25, and 50 microgram strength. If the 50 is too strong, then perhaps you'd do better on a lower dose.
443878 tn?1205103196 I have been on Duragesic patch (Fentanyl) 100 mcg/hr for 6 years. I have gotten so sick of the side effects I began to taper off it 4 mnths ago.. I went from 100 to 75 stayed there 4 months then dropped to 50 about 1 month ago.. Last week I went to 25mcg/hr. I advise is no matter what your pain is.. GET OFF THIS PATCH.. If you think you cant eat now.. you wait until that patch really kicks in,.. you will be able to go for days and never want anything to eat or drink..
1264863 tn?1391118193 I know my post seems a bit involved and strange, but in basic words - using erythromycin - or an antibiotic in that same family - can greatly increase the amount of fentanyl found in your blood plasma. This increase can not only increase any side effects you get from the fentanyl, but it could also cause breathing problems. and becuase of this increase, it could interfere with an accurat urine blood test if given.
Avatar f tn Hello to you all!! My previous pcp began treating my chronic back pain in 1999. After falling down the stairs in October 0f 2000, I broke both lower bones in my left leg and had to have surgery. That same year in July, I decided to go through rehab in order to find out what my true pain level might be.I found the pain to be tolerable - so I stayed off the ocycotin. I said all that in order to say this: about 10 days ago I injured my lower back once more.